... well, Is this happening to any of you?
wow. I am not taking it, but family member did for many years. You should really talk with your doc about any issues from your meds. Feeling cold I could see that because it thins your blood. Not to scare you, but this drug is also a widely used rat poison. Be careful, follow your doc's directions and talk to them about side effects.
A lot of people have this complaint of feeling cold. You will need to dress more warmly as long as you are on the Warfarin. I did not have the issue with the hair falling out, but a friend did. He would lose some hair then it would stop. He did not lose all of his hair, so that was a good thing.
I was beginning to have hair loss. Saw my doctor today; 1-18-12. The doctor put me on 1000 mcg of BIOTIN. Said this helps people with hair loss. Said this would not interfer with the warfarin I am on. It is worth a try. Said it may take 6 mos. to see results. Good Luck to everyone!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 2 answers
Posted 11 Jul 2011 • 2 answers
Posted 3 Jan 2014 • 1 answer
Posted 22 Sep 2016 • 0 answers
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Posted 21 Feb 2018 • 0 answers